# SDR AALA202208119856

- Difficulty date: July 20, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737
- Aircraft serial: 29516
- Aircraft time: 60,864 hours, 25,069 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Shear Web
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN RH AFT GALLEY FLOOR ATTACH STRIP HAS AREA OF CORROSION AT STA 987 AND RIGHT BUTT LINE 36. REMOVED AND REPLACED SHEAR WEB PER SRM 51-40-02-0G.**SUPPLEMENTAL REPORT FOR AALA202207269856: UPDATING CORROSION LEVEL CHANGED TO LEVEL 2.** (CLOSED)
